Cetal cold & flu is indicated for the relief of symptoms of common cold & influenza such as: fever, nasal congestion, sinus congestion, headache, and sinus pain, sneezing, itchy and watery eye.
Compostion
Each caplet contains:
- Paracetamol 500 mg.
- Pseudoephedrine hydrochloride 30 mg.
- Chlorpheniramine maleate 2 mg.
Inactive ingredients: Microcrystalline cellulose, colloidal silicon dioxide, sodium starch glycolate. magnesium stearate.

Dosage and method of administration
- Cetal cold & flu is suitable for adults and children of 12 years of age and over.
- Adults and children t 12 years old: 2 caplets up to 4 times a day.
- If necessary the dose may be repeated every 4 – 6 hours, but do not take more than four doses (8 caplets) in 24 hours.
Special warnings and precautions for use
- Keep out of reach of children.
- This preparation contains paracetamol.
- Do not exceed the stated dose.
- Do not take other paracetamol containing medications, nasal decongestants or antihistamines at the same time with Cetal cold & flu caplets.
- Cetal cold & flu caplets should be administered with caution in patients with hepatic or renal dysfunction, sever hypertension, cardiac or peripheral disease, hyperthyroidism, or on antihypertensive or antidepressant therapy.
- Pseudoephedrine should be given with care to patients with diabetes mellitus, closed angle glaucoma, or prostate enlargement.
- Anginal pain may be precipitated in angina pectoris.
- Antihistamines should be used with caution in conditions such as epilepsy, prostatic enlargement, urinary retention, glaucoma, sever cardiovascular disorders or pyloroduode-nal obstruction.
- Do not use this product for pain for more than 10 days, or for fever for more than 3 days unless directed by a doctor.
- If pain persists or get worse, or new symptom occur, or if redness and swelling is present, consult a doctor because these could be signs of a serious condition.
- If nervousness, dizziness or insomnia occur, or if a sore throat is severe and persists for more than 2 days and is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
Cetal Cold & Flu Caplets – Product Information
- License Holder: EIPICO – Egypt.
- ATC code: R01BA02 / pseudoephedrine , N02BE01 / paracetamol , R06AB04 / chlorphenamine.
Our goal is to provide you with the most relevant and up-to-date information. However, because pharmaceutical products affect each person differently, we cannot guarantee that this article includes all the information you should know, and you should always consult your doctor, pharmacist or health provider. Copyright: “All rights reserved (c) pharmacia1 .com” – Contact us via the contact form, or simply write a comment at the bottom of the page.